Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Vitiligo, treated with Wysolone steroid. Weight gain, breathing problems, irregular cycles. Side effects of steroid ?

good morning sir, i am 12 years old girl. my problem is that i am having white patches (vitelgo). so far the doctor was treated me with styroids named Wysolone. because of that medicine i had put more weight on me, round face, breathing problems, dates problems. this is my humble request you to kindly solve my problem sir.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HealthCareMagic,

Wysolone is a corticosteroid hormone.

Due to long use of wysolone, you have developed Cushing's syndrome.

Its prolong use can cause growth retardation in children.

You require careful tapering off of Wysolone medicine.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor